# SDR AALA20140530008

- Difficulty date: May 27, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 34,432 hours, 4,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHT AT SEAT 8H MISSING LENS.  REPLACED LENS FOR CEILING ESCAPE PATH LIGHT AT SEAT 8H.  OPERATIONS CHECKED NORMAL.
